Topology of Complexes of Edge Covering Partite Graphs and Hypergraphs

Abstract

We describe the homotopy types of complexes of partite graphs and hypergraphs with a fixed set of vertices covered by their edges.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    E. Babson, A. Björner, S. Linusson, E. Shareshian and V. Welker: The complexes of not i-connected graphs, Topology 38 (1999), 271–299.

    MathSciNet  Article  MATH  Google Scholar 

  2. [2]

    A. Björner and V. Welker: The homology of "k-equal" manifolds and related partition lattices, Advances in Math. 110 (1995), 277–313.

    MathSciNet  Article  MATH  Google Scholar 

  3. [3]

    C. Blackburn, K. Lund, S. Schlicker, P. Sigmon and A. Zupan: A missing prime configuration in the Hausdorff metric geometry, J. Geom 92 (2009), 28–59.

    MathSciNet  Article  MATH  Google Scholar 

  4. [4]

    J. Jonsson: Simplicial Complexes of Graphs, Springer, Lecture Notes in Mathematics, Berlin–Heidelberg, 2008.

    Google Scholar 

  5. [5]

    J. Folkman: The homology group of a lattice, J. Math. Mech. 15 (1966), 631–636.

    MathSciNet  MATH  Google Scholar 

  6. [6]

    A. Hatcher: Algebraic Topology, Cambridge Univ. Press, 2002.

    Google Scholar 

  7. [7]

    K. Honigs: Missing edge coverings of bipartite graphs and the geometry of the Hausdorff metric, J. Geom 104 (2013), 107–125.

    MathSciNet  Article  MATH  Google Scholar 

  8. [8]

    D. Kozlov: Combinatorial algebraic topology, Algorithms and Computation in Mathematics, 21. Springer, Berlin, 2008.

    Google Scholar 

  9. [9]

    V. Turchin: Homology of complexes of two-connected graphs, Russian Math. Surveys, 52 (1997), 426–427.

    MathSciNet  Article  MATH  Google Scholar 

  10. [10]

    V. A. Vassiliev: Complexes of connected graphs, The Gelfand mathematical seminars 1990–1992 (L. Corvin, I. Gelfand, and J. Lepovsky, eds), Birkhäuser, Boston, 1993, 223–235.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Victor A. Vassiliev.

Additional information

Supported by RFBR grant 13-01-00383A

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Vassiliev, V.A. Topology of Complexes of Edge Covering Partite Graphs and Hypergraphs. Combinatorica 38, 1239–1249 (2018). https://doi.org/10.1007/s00493-017-3508-0

Download citation

Mathematics Subject Classification (2000)

  • 05C10
  • 05C65